# SDR TWAA0104803

- Difficulty date: March 13, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,071 hours, 39,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE  FOUND CABIN FLOOR TRACK AT LBL 45 INCHES HAD MATERIAL REMOVED BEYOND LIMITS ON CORROSION REMOVAL, STA 1088 TO 1127.  REPLACED TRACK FROM STA 1030 TO 1308.
